MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Catalog Number RSS901
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted when the investigation is complete, but no later than 30 days from the date that this report was sent.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported valve leakage on the involved device.Follow up communication with the user facility confirmed the following information: the md attempted to flush the sheath and noticed saline coming out the valve and the device was not used on the patient.
 
Additional Manufacturer Narrative
This report is being submitted as follow up number 1 to provide the retention sample investigation results.The actual device has not been returned to the manufacturing facility.Therefore, the investigation was based upon evaluation of the user facility information and retention samples from the reported and surrounding lots.A visual examination of the samples confirmed there were no visual defects.In addition, functional testing confirmed the products met manufacturing specification.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.The investigation results verified that the retention samples were normal product with no anomalies which would lead to the reported leak.The exact cause of the reported event cannot be definitively determined and there is no evidence that this event was related to a device defect or malfunction.All available information has been forwarded to the manufacturing facility for appropriate tracking, trending and follow up.
 
Additional Manufacturer Narrative
This report is being submitted as follow up number 2.On january 31, 2017 it was confirmed that the actual sample is not available to be returned to the manufacturing facility for evaluation.For the retention sample evaluation please see the previous report.All available information has been forwarded to the manufacturing facility for appropriate tracking, trending and follow up.Actual device not available.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key6176636
Report Number1118880-2016-00272
Device Sequence Number10875751
Product Code DYB
UDI-Device Identifier00389701007281
UDI-Public00389701007281
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberRSS901
Device Lot NumberUF25
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/17/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date01/12/2017
02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1